Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

What causes depression and yeast infections at teenage?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2006
Answered : 3551 Questions
i am 15 yrs old. happy in general, straight A's, athletic, 3 varsity sports teams as a female freshman, lots of friends, pretty, supportive parents, and upper middle class, private school.......what is wrong? I have been crying every 2 or 3 weeks for 30 minutes for no reason. my mom thinks it is hormonal complicated by food allergies ( I get yeast infections and unexplained breakouts all the time) . do you think I may just be a hormonal teen? or have bigger issues?
Posted Thu, 6 Mar 2014 in General Health
Answered by Dr. Albana Sejdini 1 hour later
Brief Answer: Normal hormonal changes at your teen-age.. Detailed Answer: Hi my dear, You are only 15 years old and I am glad to know that you are a happy girl, pretty with lots of friends. The reason why you have been crying during these weeks with no reason is related to hormonal changes. It is normal to have such behavior at your age (teen). If the periods have not appeared yet, your humor changes might be also related to hormonal changes as you are being prepared for your monthly period. The yeast infections you have been experiencing are also associated with hormonal changes. I suggest to drink more water and to avoid sugary/oily foods. Do not worry, there is nothing wrong and not a big/serious issue either. Keep on being happy and be socialized. It is great that you have supportive parents, so you can ask them help to overcome such humor changes. Your friends can also assist you. All the best my dear! Dr.Albana
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor